# SDR A6WA200740431

- Difficulty date: July 30, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAUTION MESSAGE INFLIGHT, STAB TRIM, MACH TRIM, AUTOPILOT TRIM NOSE DOWN.  PITCH STUCK AT 6.0.  WHEN AUTOPILOT DISENGAGED AT 1000` AGL ALL MESSAGES DISAPPEARED PITCH TRIM WAS OPERATIONAL.  HSTCU FAIL, REMOVED AND REPLACED HSTCU IAW 27-41-01, NO FAULTS NOTED.  OPS CHECK GOOD.  (M)
